# SDR UALA2010042801417

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 53,568 hours, 19,714 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 700TS06Y12
- Part serial: 459
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE AGENT 1 DISCHARGE LIGHT IS FLASHING INTERMITTENTLY.  NO ECAM MESSAGE.  REPLACED ENGINE AND APU FIRE PANEL, OPS NORMAL.
